# SDR 2000UALA00074

- Difficulty date: February 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 19,879 hours, 3,943 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33045
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT DOOR 4R, 4L AND CEILING AISLE LIGHTS FROM DOOR 3L TO 4L.  REPLACED BATTERY PACKS M33045, M33408, AND M33407.  OP CHECKS NORMAL.
